A geometric degree formula for A-discriminants and Euler obstructions of toric varieties

Yutaka Matsui, Kiyoshi Takeuchi

Research output: Contribution to journalArticlepeer-review

21 Citations (Scopus)

Abstract

We give explicit formulas for the dimensions and the degrees of A-discriminant varieties introduced by Gelfand, Kapranov and Zelevinsky. Our formulas can be applied also to the case where the A-discriminant varieties are higher-codimensional and their degrees are described by the geometry of the configurations A. Moreover combinatorial formulas for the Euler obstructions of general (not necessarily normal) toric varieties will be also given.

Original languageEnglish
Pages (from-to)2040-2064
Number of pages25
JournalAdvances in Mathematics
Volume226
Issue number2
DOIs
Publication statusPublished - 2011 Jan 30
Externally publishedYes

Keywords

  • Discriminants
  • Euler obstructions
  • Toric varieties

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'A geometric degree formula for A-discriminants and Euler obstructions of toric varieties'. Together they form a unique fingerprint.

Cite this